In this paper, we present a generalization of the method of alternating resolvents introduced in the previous authors' paper [On the method of alternating resolvents, Nonlinear Anal. 74 (2011), 5147-5160]. It is shown th a t the sequence generated by this methodconverges strongly under weaker conditions on the control parameters. Concerning the error sequences, many more conditions are used here as compared to the above quoted paper.
|Number of pages||9|
|Journal||Journal of Nonlinear and Convex Analysis|
|Publication status||Published - Apr 1 2013|
All Science Journal Classification (ASJC) codes
- Geometry and Topology
- Control and Optimization
- Applied Mathematics